# SDR USAA2010060991095

- Difficulty date: June 3, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 26,550 hours, 16,753 cycles
- Engine: Cfmint CFM565B6
- Engine time: 23,461 hours, 13,839 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 23,461 hours, 13,839 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: B

## Discrepancy

FLT  2020 - DCA-BOS - EMERGENCY LANDING - LEVEL FLIGHT N1 AT 65 PERCENT ENGINE COMPRESSOR STALL.  REDUCED THRUST, EASED NR 2 THRUST LEVER FORWARD.  MODERATE TO SEVERE VIBRATION.  RETURNED BELOW 46 PERCENT N1.  VIBRATION DISAPPEARED.  ENGINE ANTI-ICE=ON, WING ANTI-ICE=ON.  AN EMERGENCY WAS DECLARED.  REMOVED AND REPLACED NR 2 ENGINE.   ENGINE TEARDOWN SHOWED HPC DISTRESS.  ALL DISTRESSED HARDWARE WERE REPAIRED AND REPLACED PER ESM.  CLEARANCES WERE RESTORED.
